# SDR V0XD20210701003

- Difficulty date: June 23, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10512
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK BOX BRACKET IS CRACKED AT WELD #3.  CORRECTIVE ACTION: REPAIRED L/H SLAT TRACK BOX BRACKET BY CUTTING AWAY DAMAGE, FABRICATING AND INSTALLING A NEW BRACKET IAW BOMBARDIER REO 670-57-42-577 REV. -- DATED 2016-12-02 (PNS- 670-57-42-577-1,-3,-5,-7 FABRICATED)
